Why Is The Stomach Getting Bigger And Not Menses After Injecting 3 Months?

Hello, how come I want to ask after I gave birth to my second child? I used injection injections 3 months until my child was 2 years old in August 2019, I decided to quit. the greater sometimes the nausea of ​​the leg muscles until the back feels hurt out if there are serious problems please beg for the solution thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

First, I want to confirm a number of things:

Did you only do the last injection in August or is it your next injection schedule that you did not do (meaning you received the last injection in May)?
Did you use any other method of contraception after you finished using your 3-month injection?
Are there other symptoms that you feel, such as difficulty in bowel movements (constipation), nausea, vomiting, eating disorders, severe stomach pain, urinary disorders, etc.?

In general, women who have used injections for 3 months for a long time, their menstrual cycles will not return to normal soon after stopping using birth control. Generally, the menstrual cycle will return to normal after 6-12 months of stopping using KB. If indeed you only did the last injection in August, the effect of the KB injection will continue until November and your chances of getting menstruation in December are still very small . If you have had the last injection in May, there is still a possibility that you will not have a period until the next few months.


Although the average occurrence of menstruation in women who release 3-month birth control is after 6-12 months, the return of fertility is very difficult to predict, therefore if you do not want to have a pregnancy, you are strongly advised to continue with other types of birth control immediately after stopping using the 3-month-old KB injection. If during your stop you do not use other types of birth control, then the occurrence of menstruation in yourself may still be caused by pregnancy. Try a pregnancy check with a test pack to make sure. Here is how to check with a test pack that is good and right so that you can get accurate examination results. Pregnancy can cause you to experience an enlarged abdomen as well as not having menstruation that you experience as well.


Other possibilities for abdominal enlargement besides pregnancy include:

Weight gain
constipation and flatulence
lactose intolerance
IBS or irritable bowel syndrome
ascites or a buildup of fluid in the abdominal cavity
enlargement of organs in the stomach such as enlargement of the liver or spleen
tumor or cancer in the organs in the abdominal cavity

If indeed you are not pregnant, try to see a doctor for further evaluation related to the stomach enlargement that you are experiencing.

So much information from me, hopefully enough answer

: by

Related Question

Causes Of Hand Trembling After An Accident?

Causes Of Hand Trembling After An Accident?

(1 year ago)

Good afternoon doctrine. I am 26 years old. I want to ask, my right hand cannot press the item that I am holding. As my pen is very difficult because the right hand is always tremb...

Pimples That Are Like Boils Under The Eyes?

Pimples That Are Like Boils Under The Eyes?

(1 year ago)

Hello dokiI ​​am 18 years old, growing pimples under the eyes. Pimples are big like boils. And sometimes it grows in the nose area … Thank you....

Lung Emphysema And Cold Air?

Lung Emphysema And Cold Air?

(1 year ago)

Why do people affected by emphysema avoid cold air? What’s the relationship between cold air and emphysema? R n r n-Trims...

Leave a Reply

Your email address will not be published. Required fields are marked *